# SDR SWAA2025081300006

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 61,812 hours, 40,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX CABIN 2 EA EMERGENCY LIGHT BURNED AT 11R AND 16R SEATS POSITIONS.  REPLACED PAX CABIN 2 EA EMERGENCY LIGHT AT 11R AND 16R SEATS POSITIONS. I.A.W B737-700 AMM 33-51-03-960-802 STEP 2.D.(4) TEST ARE OK.
